Hello gang -
I finally figured out how to edit this discussion - and have changed it so that it doesn't get everyone concerned and and responding in alarm.
I learned many things aboaut metformin - thank you to all that replied - this support group has helped me tremendously in understanding metformin. thank you again.
Actually, a phone call to 911 is not necessarily free depending on where she lives. They will most likely dispatch an EMT to evaluate her situation. Last summer I had a neighbor call 911 for me after I passed out (I woke up after several hours but thought I had a stroke because I could not move). After I got a neighbor’s attention, they went to get the manager where I live and I also asked them to call 911. By the time the EMTs got there, I was feeling better & my BS was in the 50s. They had me take some glucose & waited to check my BS again. The EMT agreed that I was coherent and it was not necessary to go to the hospital but he also called the hospital to let them make that decision. I ended up with a bill for $400 because my insurance only pays for actual trips to the hospital.
I agree a call to the pharmacy was the best idea. Even though her pharmacist did not ask her name, if he had thought she was in any danger, he would have checked for drug interactions and told her to go to the ER.
Jean - I thank you for your concern - what you may not be aware of - is that I know bsc and have met him in the support group in our area - and he knows about my travails with metformin and knows my worrying type of detailed personality, so I can understand why he responded as he did. I apologize if this was not made apparent. Thank you for your concern. Tigger
Jean you give sound advice - I thank youf or your concern - it was my fault that I didn't elaborate about the bp meds - I had such a high bp 138 over something just worrying that I wasnot concerned. I had also done so in the past with no bad result but that is because I am taking such a low dose of Ramipril. Thank you for your concern. Tigger
Eat. Check your blood sugar frequently. If its low, eat more. call your doc, hopefully they;ll answer. Glucophage doesnt really make your blood sugar go down, it just keeps it from going up. So if your takin gother meds they work better... Good luck, I know your scared...
She also said she wasn't worried about the BP med which to me would be more worrisome than the metformin. I have accidntly taken 2x why I was supposed to and didn't run off to the er but did check blood sugars. Didn't even get to eat anything to counter a low! I'm with bsc on this one.
I take a minimum dose of 5 mg of ramipril - and I was freaking out somuch at the time that my bp was 138/ over something - so i wasn't concerned about that. I thank you for your concern. If I can figure out how to add to my original post so that people can see I am allright I would. Does BP meds cause irritability??? Wow - please let me know if you have any insight on this!!!Tig
The Diabetes Hands Foundation and Diabetes Advocates Program is proud to announce and congratulate the members of DA who were granted scholarships to attend diabetes conferences in 2013! Thanks to a generous grant from Novo Nordisk, in 2013 we were … Continue Reading
El Centro Nacional de Prevención de Enfermedades Crónicas y Promoción de la Salud en el Estados Unidos encontró que a partir de 2002-2009, el 11,8% de los hispanos mayores de 20 años, que viven en los EU, viven con diabetes … Continue Reading